# SDR AALA201708289029

- Difficulty date: August 26, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 59,449 hours, 25,797 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Box
- Part number: E21327107
- Part serial: 8761
- Condition: Failed
- Location: Auto Brakes
- Part time: 11,938 hours, 5,432 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO BRAKE FAIL AT GEAR DOWN. REMOVED & REPLACED BSCU PER AMM.
